Sorry to be so gross, but diarrhea and twitching link?

Post your questions about BFS here

Moderators: JohnV, Arron, garym

Sorry to be so gross, but diarrhea and twitching link?

Postby Xina535 on August 14th, 2015, 5:56 am

Guys and gals, since last week when I went off Cymbalta for 2 days, diarrhea started. I thought maybe it was due to stopping the meds and after I started back up, it would constipate me again and the diarrhea would stop. Well, it's been a full week now and I STILL have stomach issues and diarrhea, actually kind bad. :oops:

Just when the diarrhea started/when I was off the Cymbalta, was when my calves and feet started twitching non-stop, with the twitches that I could see, but couldn't feel. This was a big time change to my "normal", body wide-one twitch there-one twitch here-twitches that I could see type of twitching.

So now that a few days have past, I am starting to take anti-diarrhea medicine today (I wanted to hold off to see if this would pass on its own, as I do not want to add to the constipation that Cymbalta gives me). But so far, no constipation, just still gut pain and frequent bathroom visits.

When diarrhea started, these other, new twitches started. As long as I have diarrhea, I also have these twitches. :?:

Oh, I can't be dehydrated. I've been drinking so much water, where I've been adding a packet of electrolytes (one per day, per the box instructions). My blood work at the ER on Saturday was normal (no sign of infection).

Any thoughts/experiences?
Xina535
Saint
Saint
 
Posts: 751
Joined: January 2nd, 2014, 9:46 am

Re: Sorry to be so gross, but diarrhea and twitching link?

Postby misterjuanperalta on August 14th, 2015, 6:41 am

My guess is that you may have an absorption issue or intolerance/sensitivity to certain food/drink items. Lactose, Sugar, Gluten, etc. Perhaps, even a digestive enzyme deficiency may be present. Usually, the closest association to the problem is the cause. Keep this in consideration.
Last edited by misterjuanperalta on August 14th, 2015, 11:11 am, edited 1 time in total.
misterjuanperalta
Saint
Saint
 
Posts: 515
Joined: August 21st, 2014, 7:27 am

Re: Sorry to be so gross, but diarrhea and twitching link?

Postby Xina535 on August 14th, 2015, 7:19 am

thank you - and I plan on shopping for all of the carb, gluten, sugar and caffeine free stuff for my diet tomorrow, with supplements. I am on vacation as of tonight and I can really focus on it. I made my lists and my meal plans, so I just hope I have enough will power. I know my will power to get better is sky high, so I hope that will shine through in the next coming days.
Xina535
Saint
Saint
 
Posts: 751
Joined: January 2nd, 2014, 9:46 am

Re: Sorry to be so gross, but diarrhea and twitching link?

Postby misterjuanperalta on August 15th, 2015, 6:35 am

A side effect of Cymbalta (Duloxetine) is twitching and diarrhea.

Source: http://www.mayoclinic.org/drugs-supplem ... G-20067247
misterjuanperalta
Saint
Saint
 
Posts: 515
Joined: August 21st, 2014, 7:27 am

Re: Sorry to be so gross, but diarrhea and twitching link?

Postby Xina535 on August 15th, 2015, 9:49 am

Thanks but I think those are overdose side effects, right?
Xina535
Saint
Saint
 
Posts: 751
Joined: January 2nd, 2014, 9:46 am

Re: Sorry to be so gross, but diarrhea and twitching link?

Postby misterjuanperalta on August 15th, 2015, 4:03 pm

It's based on normal usage based on trial reports.
misterjuanperalta
Saint
Saint
 
Posts: 515
Joined: August 21st, 2014, 7:27 am

Re: Sorry to be so gross, but diarrhea and twitching link?

Postby leroyb on August 15th, 2015, 4:10 pm

If you're taking all the supplements you mentioned Xina that is mostly likely your problem. Try taking them with food.
leroyb
Selfless giver of time
Selfless giver of time
 
Posts: 130
Joined: April 26th, 2014, 4:41 am

Re: Sorry to be so gross, but diarrhea and twitching link?

Postby Xina535 on August 15th, 2015, 4:28 pm

misterjuanperalta wrote:It's based on normal usage based on trial reports.


Ok thanks! It's still pretty bad today :(
I've been taking it since May , and never had the diarreah or new type of twitching in my feet and legs. I just went off of it for 2 days.

Also, Leroy, I just starte taking the supplements today, so not when this all started.
Xina535
Saint
Saint
 
Posts: 751
Joined: January 2nd, 2014, 9:46 am

Re: Sorry to be so gross, but diarrhea and twitching link?

Postby RIno468 on August 17th, 2015, 12:32 pm

Diarrhea causes dehydration which can cause twitches
RIno468
Selfless giver of time
Selfless giver of time
 
Posts: 145
Joined: September 3rd, 2014, 9:47 am

Re: Sorry to be so gross, but diarrhea and twitching link?

Postby Xina535 on August 17th, 2015, 12:38 pm

RIno468 wrote:Diarrhea causes dehydration which can cause twitches


Yea, I mentioned that in my post. There is no way I am dehydrated, that can't be it. I've been drinking like a race horse and also having to go to the bathroom LOTS. As soon as I felt the diarrhea and the twitches on my feet, I have been packing down the water. Something has to be wrong because I still have it. :( Going to my primary care doctor tomorrow.
Xina535
Saint
Saint
 
Posts: 751
Joined: January 2nd, 2014, 9:46 am

Re: Sorry to be so gross, but diarrhea and twitching link?

Postby RIno468 on August 17th, 2015, 12:49 pm

I was just confirming what you had said.

You know your body better than me !
RIno468
Selfless giver of time
Selfless giver of time
 
Posts: 145
Joined: September 3rd, 2014, 9:47 am

Re: Sorry to be so gross, but diarrhea and twitching link?

Postby RIno468 on August 17th, 2015, 12:50 pm

I was just confirming what you had said.
RIno468
Selfless giver of time
Selfless giver of time
 
Posts: 145
Joined: September 3rd, 2014, 9:47 am

Re: Sorry to be so gross, but diarrhea and twitching link?

Postby Yuliasir on August 18th, 2015, 4:44 am

holy cow, Xina, twitching is not a result of just dehydration or non-hydration.
Diarroea means your guts do not absorb water from the chimus (due to poisoning with some organic or inorganic poison or toxin). That is why your stool is liquid.

So your blood becomes different in Na K Mg ions concentration and you feel twitches.
STOP WATER. Drink Isotonic solution. You ARE DEHYDRATED despite on drinking alot, this is like cholera - you drink a hell of water and die from dehydration.

stop water, buy regidron or other isotonic powder or solution or prepare it from sugar and sodium bicarbonat per internet receipe. It has EXTREMELY bad taste but drink it every 15 minutes, about a full spoon or two every time.
in about a day you will feel better.
NO WATER AT ALL. Just isotonic liquid.

that would help both for your twitches and diarroea too. Healthy guts restore their cells and membranes approx in 4 days. Just do not overlaod them with water.
User avatar
Yuliasir
Saint
Saint
 
Posts: 2952
Joined: March 3rd, 2012, 1:42 pm

Re: Sorry to be so gross, but diarrhea and twitching link?

Postby Xina535 on August 19th, 2015, 2:26 pm

really? I can still be dehydrated. ? To be honest, I slowed down on the water two days ago and it's still bad. My doctor prescribed me something which I will pick up tomorrow. She said that if things do not start to get regular while using this stuff after a week, then she'll send a stool test away.I feel fine otherwise, meaning, I have no fever, or nausea, no cold symptoms.

2 weeks now it's been happening. I will look for the type of drink you mentioned. Thank you for helping!
Xina535
Saint
Saint
 
Posts: 751
Joined: January 2nd, 2014, 9:46 am

Re: Sorry to be so gross, but diarrhea and twitching link?

Postby Yuliasir on August 19th, 2015, 10:46 pm

well, if after about a 2 weeks of diarrhoea you are still active and have no dehydration singns (loss of weight, loss of energy, etc.) - it may mean your diarrhoea is not so severe and fortunately it is not a cholera :) (I must admit however in cholera people usually do not feel neither cramps, nor nausea and just have a lot of water-like stool, but dehydration is really severe). Anyway stool test may show if t is a bacterial issue or something like IBS.

Try what your doctor prescribed, and check if you would get better. Isotonic drinks are usually good for acute process, if you have a day or two of severe dehydration due to dysbalance. In two weeks your guts probably already somehow adapted to the hell of water you absorb :((( otherwise you would not feel relatively fine. But generally, if you or somebody in your family gets acute diarrhoea due to infection, it is better to have a sachet of the isotonic powder at hand :)

wish you good resolution
User avatar
Yuliasir
Saint
Saint
 
Posts: 2952
Joined: March 3rd, 2012, 1:42 pm

Re: Sorry to be so gross, but diarrhea and twitching link?

Sponsor

Sponsor
 

Next

Return to Questions About BFS

Who is online

Users browsing this forum: Bing [Bot], Google [Bot], Google Adsense [Bot] and 4 guests